It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Thyroid Disorders Board Index
Pages: 1 2 3 4 5 6 7 Showing 1 - 20 of 130 for synthroid and itching. (0.200 seconds)


... I have no thyroid and have been on levothyroxine since 2009.... ... (0 replies)
... For a long time until very recently I had the itching feet in the middle of the night. It's awful, because you can't get back to sleep. At times it was intolerable. ... (1 replies)
... First post, and not a happy one. ... (4 replies)

... loestrin caused internal body wide itching for me and my allergy doctor was the one who discovered i had hashimoto's disease. since then, i got off birth control. ... (3 replies)
... years ago I began to itch, the itching intensified to my whole body within days. It was to the point that I would awake in the middle of the night scratching and need to take a scalding hot bath to just relieve the itch with the burning of the hot water. I would scratch until my legs would bleed. ... (0 replies)
... Hi, Stanner, It's funny how everyone's response to these drugs is so different. I actually started out on the generic Synthroid and felt HORRIBLE. Just incredibly tired, constipated, etc. ... (8 replies)
... frustration. The MD's just don't want to fix the cause of your hypothyroid and painful symptoms. ... (22 replies)
... which is used in the Synthroid 75 mcg tablet, but not the Synthroid 50 mcg. ... (3 replies)
... About a month ago my doc upped my Synthroid from 50 mcg to 75 mcg. Soon after this my skin started itching really bad. I don't have any visible hives, but it certainly itches like hives. ... (3 replies)
... I was put on 75 mcg of Synthroid and after 6 weeks I began the hyper swing. I wasn't clinically hyper, of course, but I had the shaking, trembling, heart palps, arrythmia, etc. ... (22 replies)
... with my experience....even before finding out i had hashi's...i started having really bad itchy hands and feet. i think that was like my first post on this thread. my hands and feet especially, were really badly itchy. ... (4 replies)
... Sometimes I get itchy here and there too and this burning and uti feeling is weird. ... (151 replies)
... When and how are you taking your synthroid? ... (3 replies)
... I also had the same thing go on and on. However I did get a rash. ... (5 replies)
... I'm hypo and been on my meds for 6 weeks , I used to get itchy legs every evening , now it's only once or twice a week ... ... (5 replies)
... I am still hyper after RAI two months ago, but around 1 month ago, I became horribly itchy. My arms, back, and legs were so itchy, I could not sleep. I have never had this type of itching problem before. I took benadryl and it improved. Good Luck! ... (5 replies)
... I think I'm losing my mind. I was diagnosed as hypo about 6 weeks ago. My doctor put me on Synthroid that exact same day. ... (5 replies)
... I'm begining to wonder if my body dislikes the dyes. Currently they want me to take 100mcg and it is Yellow. When taking other doses with color I noticed an itching affect. When they had me taking the 50mcg I did fine. I know its not from needing less because it is confirmed by blood test. ... (8 replies)
... mptoms of the reduction to normalize but the SEVERE depression never went away. I was MISERABLE. They've increased me back to the 200. I'm just worried about the itching and headaches from the synthroid. I never had these issues before when i was on Synthroid, so I don't know if they made changes to the drug in 20 years or not... ... (3 replies)
... years ago. I was taking Synthroid and then later, had to start liothyronine as well. I was symptomatic all the time and having to have my medications changed with each time my lab levels were checked. ... (5 replies)




Pages: 1 2 3 4 5 6 7

All times are GMT -7. The time now is 12:50 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!